MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX SINGLE LINE PRESSURE MONITORING KIT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX SINGLE LINE PRESSURE MONITORING KIT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX9604A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: other; device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a leak in the circuit washing connection.The event occurred at "subcc" area, during use, however, no injuries, harm or adverse events occurred.The procedure involved suturing extensive injuries, no other defects were detected in the product.
 
Additional Manufacturer Narrative
H3 and h6 - updated one device was received for investigation.The device was visually inspected and functionally tested.The reported complaint was confirmed.This was due to a leak defect.This issue will continue to be monitored and further actions taken accordingly.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
MEDEX SINGLE LINE PRESSURE MONITORING KIT
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18617880
Report Number9616567-2024-00020
Device Sequence Number2368472
Product Code DRS
UDI-Device Identifier10351688502933
UDI-Public10351688502933
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K820355
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2024
Device Catalogue NumberMX9604A
Device Lot Number4210972
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale